A 46-year-old member asked:
Disclaimer

What are the symptoms of taking too much tylenol (acetaminophen)?

1 doctor answer
Dr. Bahman Omrani
16 years experience in Pain Management
Liver failure: The biggest concern with taking a high dose of tylenol (acetaminophen) in a short period of time is that it may lead to serious liver failure. Always use as instruction on the packaging label or as explained to you by your doctor.
Answered on Jul 9, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old member asked:
Dr. Wesam Yacoub
18 years experience in Critical Care
Depends: Depends on how much is taken. Average is 12-24 hours.
A 21-year-old female asked:
Dr. Philip Miller
46 years experience in Family Medicine
4000 mg-toxic: The average regular Tylenol (acetaminophen) tablet contains 325 mg. If you ingested 20 tabs=6500mg- enough o kill you. Please go directly to the ER an ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Way too high: A single dose of 10, 000 mg may be lethal for some people. Tylenol (acetaminophen) overdose is a major cause for liver failure and the symptoms can i ... Read More
A 24-year-old female asked:
Dr. Robert Killian
27 years experience in General Practice
Tylenol (acetaminophen) Over Dose: No. She must be seen today by a physician!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month